# SDR YENA200812300134

- Difficulty date: December 28, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000020
- Aircraft time: 7,886 hours, 4,929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 21510030110R
- Condition: Failed
- Location: Nr 2
- Part time: 7,886 hours, 4,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 434, MCO-BOS, AIR RETURN TO MCO, FUMES OF UNKNOWN ORIGIN REPORTED IN CABIN AFTER TAKE OFF.  COMPLETED QRH FUMES DISSIPATED.  COMPLETED SMOKE REMOVAL.  QRH AND FUMES RETURNED WHEN PACKS RESELECTED ON RETURN TO PACKS OFF CONFIG AND FUMES DISSIPATED AGAIN.  (AIR CONDITIONING PACKS-SINGLE) R&R NR 2 AIR CYCLE MACHINE IAW 21-51-05. OPS CHECK NORMAL, NO ODOR PRESENT.
